MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Codes Contamination (1120); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is in the process of sending the affected device to the contract supplier for evaluation on 12/06/2017.A quality alert is issued to the contract supplier on 12/06/2017.
 
Event or Problem Description
The user reported a foreign object issue of the device on (b)(6) 2017."we had an incident today involving an administration set that contained a contaminant.This was a primary tubing set (b2-70072) that was used and several medications were y-sited into it before the contaminant was noticed.We have kept the tubing and have included a picture.It appears to be wedged between the tubing/port connection." no patient injury occurred for this case.The medications used during this infusion were sodium chloride, rituximab, vincristine, doxorubicin, emend, aloxi, and benadryl.The event date was reported as (b)(6) 2017.
 
Additional Manufacturer Narrative
The user-reported foreign object issue was confirmed.Zyno medical has received the investigation report from the contract supplier carefusion on (b)(6) 2017.The contract supplier examined the affected device and confirmed the presence of the contaminant.Through the review of the manufacturing procedure and assembly process, the contract supplier determined that the issue could not have been generated during the manufacturing process.It is possible that the contaminant was accidentally introduced into the tubing during device use.The root cause of the issue was unknown.Further details can be found in the attached investigation report.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00329).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7097072
Report Number3006575795-2017-00329
Device Sequence Number19316109
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number17035270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1